Interpolation theorems for Lk,k2+

Journal of Symbolic Logic 43 (3):535-549 (1978)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,722

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
34 (#339,746)

6 months
1 (#387,390)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

Interval-Related Interpolation in Interval Temporal Logics.Dimitar Guelev - 2001 - Logic Journal of the IGPL 9 (5):677-685.
Uniform Short Proofs for Classical Theorems.Kees Doets - 2001 - Notre Dame Journal of Formal Logic 42 (2):121-127.
Interpolation and the Interpretability Logic of PA.Evan Goris - 2006 - Notre Dame Journal of Formal Logic 47 (2):179-195.
Logical Interpolation and Projection Onto State in the Duration Calculus.Dimitar P. Guelev - 2004 - Journal of Applied Non-Classical Logics 14 (1-2):181-208.
Interpolation by a Game.Jan Kraíček - 1998 - Mathematical Logic Quarterly 44 (4):450-458.
Coinductive Formulas and a Many-Sorted Interpolation Theorem.Ursula Gropp - 1988 - Journal of Symbolic Logic 53 (3):937-960.
An Interpolation Theorem.Martin Otto - 2000 - Bulletin of Symbolic Logic 6 (4):447-462.
Generalized Interpolation Theorems.Stephen J. Garland - 1972 - Journal of Symbolic Logic 37 (2):343-351.